| Model Number |
3120 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, the product has not been returned.If the product is returned and analysis is performed, this report would be updated at that time.
Event or Problem Description
It was reported that this programmer emitted an audible noise and produced a burning smell upon start up.The programmer was then sent back for analysis.No patient involvement.